# SDR DALA2021101206243

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767
- Aircraft serial: 29704
- Aircraft time: 80,510 hours, 15,723 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 1R DOOR LOWER SLIDE COVER WILL NOT CLOSE. CORRECTIVE ACTION: SLIDE REPLACED. (8028232)
